Inviscid traveling waves of monostable nonlinearity

Inviscid traveling waves are ghost-like phenomena that do not appear in reality because of their instability. However, they are the reason for the complexity of the traveling wave theory of reaction diffusion equations and understanding them will help to resolve related puzzles. In this article, we obtain the existence, the uniqueness and the regularity of inviscid traveling waves under a general monostable nonlinearity that includes non-Lipschitz continuous reaction terms. Solution structures are obtained such as the thickness of the tail and the free boundaries. (C) 2017 Elsevier Ltd. All rights reserved.
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Issue Date
2017-09
Language
English
Keywords

FISHER EQUATION; RIEMANN PROBLEM; DIFFUSION; DYNAMICS

Citation

APPLIED MATHEMATICS LETTERS, v.71, pp.51 - 58

ISSN
0893-9659
DOI
10.1016/j.aml.2017.03.019
URI
http://hdl.handle.net/10203/224020
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 75
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0